# SDR UPS06547241

- Difficulty date: March 8, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 22,265 hours, 15,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1007
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME.  COMPLIED WITH FINAL EA 757-5362-27-A1382 AND UPS EO B757-5310-2400A WITH NO DEVIATIONS FROM FINAL EA REPAIR DIMENSIONS ARE FOUND IN STEP 2 AND 12 OF ECA 111080.
